# SDR CA951026016

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Top Ring
- Condition: Broken
- Location: All Cylinders
- Part time: 753 hours
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING 100 HOUR INSPECTION #1, #5 & #6 CYLINDERS WERE FOUND WITH VERY LOW COMPRESSION AND IT WAS DECIDED TO REPLACE THE CYLINDERS. SHORTLY BEFORE THIS THE ENGINE HAD HIGH OIL COMSUMPTION AND #2, #3 &  #4 CYLINDERS HAD TO BE REPLACED. ON ALL CYLINDERS THE TOP PISTON RING WAS BROKEN.
